# SDR GAIA03093

- Difficulty date: September 10, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-2 CHECK, FOUND MAIN CABIN FLOORBEAM UPPER 'T' CAP CORRODED RBL 45.5 BS 765 TO 848.  REF FASI N/R 53136 REPLACED DAMAGED 'T' CAP P/N 65-16279-10 PER B-727 SRM 51-30-5, AND 51-30-2.  (M)
